toggle visibility Search & Display Options

Select All    Deselect All
 | 
Citations
 | 
   print
Goles, E., & Montealegre, P. (2015). The complexity of the majority rule on planar graphs. Adv. Appl. Math., 64, 111–123.
toggle visibility
Kowalik, L., Pilipczuk, M., & Suchan, K. (2013). Towards optimal kernel for connected vertex cover in planar graphs. Discret Appl. Math., 161(7-8), 1154–1161.
toggle visibility
Fomin, F. V., Golovach, P. A., Kratochvil, J., Nisse, N., & Suchan, K. (2010). Pursuing a fast robber on a graph. Theor. Comput. Sci., 411(7-9), 1167–1181.
toggle visibility
Select All    Deselect All
 | 
Citations
 | 
   print